A low feeling

I don't know if it's the weather that's changed to horrible chilly grey skies, my bad headaches I've been getting for the past few days, feeling lethargic or my depression kicking in again. But I feel really low today. I have taken Sinutab as it started off with a sinus headache, that didn't work, took co-Dyromol a few hours later, that didn't work and have just taken Tramadol, hope that kicks my headache's but!! Update, that didn't work so an hour ago I took one 10 mg of morphine and it's eased a little but still hanging around. :-( When will it go

Last edited by

14 Replies

  • I am sorry to hear that you are not feeling too good today, sometimes headaches can come on after we have had very hot days and go to cloudy ones. I think it has something to do with the depression in the air and not depression in your feelings.

    Do you have any music that makes you feel better, perhaps play that for a while to see if your mood brightens. It's good that you have said it on here, it may mean that that was all that was necessary to help you lift up again. I know it helps me when I feel low.

    Take care and I hope you will feel better tomorrow. xxx

  • Hi George many thanks for your kind worse. I went for a lay down for a couple of hours had a short nap and woke up feeling sick, weak, shaky, hot and headache has got worse.

  • Sorry you're having a bad day, and hope sleep has helped a bit. Don't want to teach granny to suck eggs but do be careful as both sinutab and co-drydamol contain paracetomol so you need to watch how much you take. Sometimes I find if I take too many different pain killers and forget to eat/drink I do feel worse not better. I like Georje's idea of (gentle) music plus maybe a wet towel and a refreshing drink? Polly

  • Hi Polly, thank you for your kind words. I am fully aware of taking to much paracetamol and as a precaution I left the 4 hours gap. I feel too sick to eat and have only eat a sandwich and a packet of crisps today so far. I have been drinking plenty of water/squash though to stop me getting dehydrated.


  • Hope they weren't very salty crisps. Do you think you could manage something like fresh fruit? Might help the queasy feeling...but glad you're being careful. t's started raining here, so maybe will freshen everything up and feel better. polly

  • Hi hope you feel better soon, but be careful as helix says x

  • Hi thanks. x

  • Hi Lynda. Sorry you aren't feeling too good. I can relate to this headache and grey feeling. When I got back from Cornwall a week ago last Monday I felt grim and have only really recovered today. This is the first time the headache hasn't been lurking or pounding for 9 days. I feel it was to do with the change in air pressure as Georje says and I found a combination of paracetamol and Ibuprofen sorted me out - I took them both a lot last week. I now wonder if this isn't the reason my liver enzymes were up this week and my ESR had come down. Not great timing for rheumy apt tomorrow but I'll probably make his day bouncing in feeling so well at least. I hope you feel much better soon as I do - especially now the sun is back out here too. Take care. Tilda x

  • Hi Tilda, Thank you for your support and understanding. It may well be the air pressure, unfortunately our sky is still grey with no sun yet for a couple of days, we have had outbreaks of warm sunshine but mostly showers and grey skies. I hope your appointment goes well tomorrow with the rheumy. X

  • Update: 20:45pm

    Even the morphine tablet hasn't completely shifted the pain and I am still feeling very queezy. My mother died from a subarachnoid haemorrhage and a ruptured aneurysm and i am scared that I might have the same problem as I can't shift this headache.

  • Hi Cuddles,

    All I am gong to say looking at what medication you have taken today is be very very careful.....you have stated taking, Sinutab. Paracetamol, co-dridamol, tramadol and now morphine all in the space of twelve hours? I think you should be calling NHS 24 or whatever your local out of hours service is.

    Please check with them before you take anymore medication


  • Ditto to what Polly and KatieC are saying. x

  • Hi katieC, My body is built like an elephant and I am pretty strong against pain killers. In otherwise they don't work very well on me, no matter what I take. I have started to feel a bit better after having a bit of a laugh with my eldest daughter this evening during our phone call. I don't need to call NHS as I only took 2 of each apart from the morphine which I took 12 lol, not really only one. I don't plan on taking any more pain killers tonight as I have to take my other meds for my RA and depression and cholesterol. But thank you for your concern though. x

  • Hi Cuddles64

    I hope you are feeling much better today. It is hard to tell from what you said about your painkillers whether or not you were taking them as prescribed, but please be careful about leaving a long enough gap between painkillers and not taking too high a dose within that space of time. Even if you feel that painkillers don't work very well on you that doesn't mean that they can't harm you if you take more than you should do.

    Also, if you feel that they don't tend to have much of an effect this might be worth discussing with your doctor at some point, to see if there's anything else you can try.

    Kind regards


    (NRAS Helpline)

You may also like...